Lecture

This lecture is a part of "Weekly Conference" - Dec 4, 2019

Information
M&M - PG
Shock trauma Auditorium
-
M & M
Speakers
  • Dr. Obrzut

Scheduling
Dec 4, 2019 - 10:45 am
45 minutes
45 minutes
Lecture Schedule
Lecture Schedule for Weekly Conference - Dec 4, 2019 - 7:30 am
EKGs 7:30 am - 8:30 am (1 hour)
“Advanced Documentation: Critical Care Patients” 8:45 am - 9:30 am (45 minutes)
Yá’át’ééh: Medical Tales from Navajo Nation 9:45 am - 10:30 am (45 minutes)
M&M - PG 10:45 am - 11:30 am (45 minutes)
HEENT & Heme/Onc 11:45 am - 12:30 pm (45 minutes)
Additional Info
-
(1) To improve patient safety through the review of medical misadventures, sentinel cases, and deaths and injury associated with emergency department care. (2) To illustrate systems level thinking as an approach to emergency department and hospital problem solving. (3) To introduce, through case-based examples, theories of patient safety, documentation, and medico-legal review. (4) To develop vibrant discussion regarding some of the most difficult cases in our specialty--those where something goes wrong.
No